It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 ... 5 6 7 8 9 10 11 12 13 14 15 ... 50Showing 181 - 200 of 1000 for bleeding. (0.019 seconds)


... I had early bleeding and break through bleeding. ... (4 replies)
Bleeding issues
Mar 21, 2006
... and it is giving me all kinds of bleeding issues. I don't have a noticeable period the first month or two, then I start 2 weeks before I'm supposed to. ... (0 replies)
... as i have been bleeding whilst i still have 3 or 4 active pills in the packet for the last 3 cycles.this bleeding lasts the duration of the time i am supposed to have my withdrawl bleed too, therefore meaning i am bleeding for about 11 days a month. ... (4 replies)

... For a while I was on prescription strength naproxen to reduce my bleeding and it worked pretty well. ... (2 replies)
... e it might be implantation bleeding. I continued to take my active pills and it finally stopped right before I started my next pack. We attested the intermenses bleeding to my cousin and my bodies getting in tune with each other. ... (15 replies)
... it's still the brand. The reason I ask this is because I had the exact same problem as you recently. I was fine for 7 or 8 months, then all of a sudden I had bleeding the week before the placebos and it continued into the placebos for a couple days, then I just spotted after that. Also, my breasts went DOWN a cup size. ... (3 replies)
... through bleeding are common and normal side effects when first starting the pill. Just continue to take the pill as directed. ... (1 replies)
... I have been experiencing miscarriages and excessive bleeding for the last year. ... (1 replies)
Bleeding
Oct 10, 2005
... If you had breakthrough bleeding or bleeding b/t periods on ortho tri cyclen lo..did your "period" come or become heavier while on the placebos? since thats when you are suppose to get your period. im afraid since ive had this bleeding b/t periods i wont get my actual period on the placebos. therefore i wont know if i had a period at all. any comments would be great. (1 replies)
... thank you for your response..it gave me a lot better insight! (4 replies)
... if this small amount of bleeding still bothers you, you should ask to get your pill switched. otherwise, theres nothing you can really do to make it stop besides wait it out. ... (4 replies)
... My experience has been similar to yours in the past, with low dose pills. My Dr. would switch my pills to a higher dose if I was still bleeding/spotting after the 3rd pack of pills. I am not sure if your body is still protected against pregnancy if you have breakthrough bleeding, but I never got pregnant on the pill even when I was bleeding. I would call your Dr. tomorrow... (4 replies)
... It's probably just a fluke. This happens sometimes once in awhile and it doesn't really mean anything. However, if the spotting would continue into other months, definately consult your prescriber. You may require a stronger/different brand of pills. (1 replies)
... I've been taking Alesse for over a year now and have never had problems with bleeding. This past week, however, I've been bleeding quite a bit, though not enough to be called a period. I don't start on the sugar pills until Monday. ... (1 replies)
... I have been having a horrible time with Mircette (this is my 7th pack) and breakthrough bleeding, my last pack I finally had a normal period ON TIME and I thought yay, but this month it started thursday, 3 days before the non-active pills. I have levlen to switch to but I kind of like mircette besides the extra bleeding. From what I have read I need more estrogen. Well 5 of... (1 replies)
... It's totally normal to start break-through bleeding on your last active pill; you're body is preparing for "menstruation." How long as the spotting been happening? If it's just an isolated thing and seldom happens (or only happens when you're finishing the active tablets), there isn't much to worry about. If the spotting is more frequently, let your prescriber know so... (4 replies)
... I have been taking Estrostep FE since August of last year and for my first 2 or 3 packs I had break through bleeding. I started mine in August hoping my body would adjust before I got married in October. ( And it did) But the spotting & bleeding must just be a set back of this pill. Because on my last pack (for April) I was taking I started bleeding right before I got to my... (7 replies)
... i'm on my 4th month of estrostep fe. every month i start with the breakthrough bleeding & cramping on the 8th day of the pack (except for the 1st pack where i was bleeding practically the whole month). i know it takes time to adjust to the pill but i'm thinking that maybe this isnt the right pill for me since it happens every month. has this happened to anyone else? i... (7 replies)
IUD and bleeding
May 14, 2005
... Bleeding and spotting are normal after an IUD is inserted, however, if you're alarmed, contact your doctor. Don't worry about the answering service-- they are there to field calls, and have the doctor contact you if they feel it's necessary. Many times, answering services are manned by nurses, so s/he might be able to calm your concerns, too. (1 replies)
... You will be fully protected if you start taking them when you start af. As for breakthrough bleeding it can vary. my first time on the pills I had breakthrough bleeding for a week then skipped a week and bled for another 2 weeks. ... (4 replies)




Pages: 1 ... 5 6 7 8 9 10 11 12 13 14 15 ... 50

All times are GMT -7. The time now is 01:16 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!